# SDR R61A2020120800856

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 32,593 hours, 20,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MOST EMERGENCY LIGHT INOPERABLE.  DURING REMOVAL OF CEILING PANEL, FOUND EMERGENCY LIGHT CONNECTION TO BE OFF.  RECONNECTED EMERGENCY LIGHT AND PERFORMED OPERATIONS CHECK, IAW AMM 33-50-00.
